# SDR IPXA10559656

- Difficulty date: April 13, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Apu Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU INLET DOOR CUTOUT L ANGLE IS CORRODED STR 6R     REPLACED IAW DWG 148N3152-1, SRM 51-40-02.
